Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 84, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at May 25, 2011, 11:10 PM EDT for 6 counties in Pennsylvania. It was in force for 65 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2011, 11:10 PM EDT (03:10 UTC)
- Expired
- May 26, 2011, 12:15 AM EDT
- In force
- 65 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Cameron County, PA, Clearfield County, PA, Clinton County, PA, Elk County, PA, McKean County, PA, Potter County, PA
The radar
The State College radar (KCCX), 51 km from the middle of the area, began a volume at 03:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 11:40 PM EDT | TSTM WND DMG | Austin, PA | NUMEROUS TREES AND WIRES DOWN ON RT 872 NEAR AUSTIN. |
| May 25, 11:48 PM EDT | TSTM WND DMG | Emporium, PA | TREES DOWN ACROSS ROAD ON RT 46 NEAR EMPORIUM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 3.2 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 702 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1455 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 193 m²/s²
- 0-3 km storm-relative helicity
- 306 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 9.0
The text
As transmitted, in the capitals the NWS used until 2016.
412
WUUS51 KCTP 260310
SVRCTP
PAC023-033-035-047-083-105-260415-
/O.NEW.KCTP.SV.W.0084.110526T0310Z-110526T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1110 PM EDT WED MAY 25 2011
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CAMERON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
NORTHERN CLEARFIELD COUNTY IN CENTRAL PENNSYLVANIA...
ELK COUNTY IN NORTH CENTRAL PENNSYLVANIA...
SOUTHEASTERN MCKEAN COUNTY IN NORTH CENTRAL PENNSYLVANIA...
SOUTHERN POTTER COUNTY IN NORTH CENTRAL PENNSYLVANIA...
NORTHWESTERN CLINTON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
* UNTIL 1215 AM EDT
* AT 1104 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
EAST BRANCH DAM TO RIDGWAY TO BROCKWAY...MOVING EAST AT 40 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
ELK RIVER AND ROCKTON AROUND 1115 PM EDT...
TRUMAN AND PENFIELD AROUND 1120 PM EDT...
FORCE AND S.B. ELLIOT STATE PARK AROUND 1125 PM EDT...
SIZERVILLE AND MEDIX RUN AROUND 1130 PM EDT...
BENEZETTE AND HICKS RUN AROUND 1135 PM EDT...
CAMERON AROUND 1140 PM EDT...
THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 97 AND 116.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM
JUST TO THE NORTHEAST OF BROCKWAY. WHILE NOT IMMEDIATELY
LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH
AS A BASEMENT OR SMALL INTERIOR ROOM ON THE LOWEST FLOOR.
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 4165 7774 4133 7784 4115 7802 4111 7811
4108 7810 4106 7812 4107 7881 4118 7879
4121 7876 4120 7872 4122 7872 4123 7874
4127 7876 4132 7886 4164 7862
TIME...MOT...LOC 0309Z 276DEG 34KT 4159 7846 4140 7858
4126 7871
$$
FORECASTER: LAMBERT/DEVOIR1 follow-up statement
803
WWUS51 KCTP 260342
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1142 PM EDT WED MAY 25 2011
PAC083-260348-
/O.CAN.KCTP.SV.W.0084.000000T0000Z-110526T0415Z/
MCKEAN PA-
1142 PM EDT WED MAY 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MCKEAN COUNTY IS
CANCELLED...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
LAT...LON 4133 7784 4115 7802 4111 7811 4108 7810
4106 7812 4107 7881 4116 7877 4126 7861
4136 7851 4150 7851 4161 7846 4160 7842
4162 7842 4162 7821 4164 7820 4165 7774
TIME...MOT...LOC 0338Z 276DEG 34KT 4164 7808 4148 7812
4136 7830 4122 7839 4108 7853
$$
PAC023-033-035-047-105-260415-
/O.CON.KCTP.SV.W.0084.000000T0000Z-110526T0415Z/
CAMERON PA-CLEARFIELD PA-ELK PA-POTTER PA-CLINTON PA-
1142 PM EDT WED MAY 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM EDT
FOR NORTHWESTERN CLINTON...SOUTHERN POTTER...EASTERN ELK...NORTHERN
CLEARFIELD AND CAMERON COUNTIES...
AT 1135 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING ONE INCH
DIAMETER HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM AUSTIN TO CAMERON TO
BENEZETTE TO FORCE TO S.B. ELLIOT STATE PARK...MOVING EAST AT 40 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
HICKS RUN AND WHARTON AROUND 1145 PM EDT...
STEVENSON DAM AND DRIFTWOOD AROUND 1150 PM EDT...
CROSS FORK AND LECONTES MILLS AROUND MIDNIGHT EDT...
TAMARACK AND KETTLE CREEK STATE PARK AROUND 1205 AM EDT...
KEATING AROUND 1210 AM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SEVERAL AREAS OF WEAK ROTATION ALONG THE
LEADING EDGE OF THIS THUNDERSTORM LINE. WHILE NOT IMMEDIATELY
LIKELY...A TORNADO MAY DEVELOP. IF A TORNADO IS SPOTTED...ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH
AS A BASEMENT OR SMALL INTERIOR ROOM.
THE NORTHERN PORTION OF THIS LINE OF STORMS HAS ALREADY CAUSED
WIDESPREAD DOWNED TREES AND UTILITY LINES ACROSS MUCH OF MCKEAN
COUNTY.
TAKE COVER INSIDE AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS UNTIL
THIS LINE OF THUNDERSTORMS HAS PASSED.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 4133 7784 4115 7802 4111 7811 4108 7810
4106 7812 4107 7881 4116 7877 4126 7861
4136 7851 4150 7851 4161 7846 4160 7842
4162 7842 4162 7821 4164 7820 4165 7774
TIME...MOT...LOC 0338Z 276DEG 34KT 4164 7808 4148 7812
4136 7830 4122 7839 4108 7853
$$
FORECASTER: LAMBERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 10:12 PM EDT, 58 minutes earlier.
Area forecast discussion, May 25, 10:12 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 1012 PM EDT WED MAY 25 2011 .SYNOPSIS... THUNDERSTORMS WILL AFFECT THE NORTHWEST THIRD OF THE STATE OVERNIGHT. A WEAKENING UPPER-LEVEL TROUGH WILL APPROACH THE REGION THURSDAY WITH AN INCREASED CHANCE OF THUNDERSTORMS ACROSS ALL OF CENTRAL PENNSYLVANIA. THE FLOW ABOUT THE MASSIVE RIDGE OVER THE WESTERN ATLANTIC WILL KEEP THE CHANCE OF THUNDER IN THE FORECAST INTO SATURDAY. THE RIDGE RETROGRADES OVER THE EASTERN UNITED STATES AND A MASSIVE UPPER HIGH MOVES OVER THE REGION. A 5940M HIGH DEVELOPS LATER IN THE WEEKEND. THE FIRST HEAT EPISODE OF THE SUMMER COULD BEGIN LATER THIS MEMORIAL WEEKEND AND INTO NEXT WEEK. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... LINE OF STRONG TO SEVERE TSRA MOVING ACROSS WARREN COUNTY ATTM. RUC AND HRRR INDICATE THAT THIS LINE MAY MAINTAIN DECENT INTENSITY FOR THE NEXT FEW HOURS. RUC SHOWS A SIGNIFICANT INCREASE IN MU CAPE ACROSS THE NW MTNS /BY SOME 600-700 J/KG/ THROUGH 08Z THU. THIS APPEARS POSSIBLE IN THE WAKE OF THIS FIRST LINE...AS REGIONAL RADAR MOSAIC SHOWS INCREASING TSRA LIFTING NE ACRS CENTRAL AND NRN OHIO. HRRR ALSO SHOWS THIS SECOND ROUND OF CONVECTION SPREADING ACROSS FAR WRN PENN /AS FAR AS I-79/ BETWEEN 07Z AND 08Z. CHCS FOR CONVECTION TAPER FROM 100 PERCENT ACROSS THE FAR NW IN THE 03-06Z TIME-FRAME...TO ABOUT 30 PERCENT NEAR AND NW OF A LINE FROM KJST TO KIPT. MAINTAINED THE PREVIOUS SHIFT'S THINKING OF MAINLY SCTD SHOWERS/TSRA ACROSS THE CENTRAL THIRD OF THE STATE - AROUND INTERSTATE 80 BETWEEN 06Z-12Z THURSDAY. SKIES SHOULD STAY CLEAR EARLY TONIGHT ACROSS THE SE 1/3 TO 1/2 OF THE CWA...FOLLOWED BY INCREASING /MAINLY MID AND HIGH CLOUDS/ AFTER 06Z WITH A CHANCE FOR A FEW SHOWERS/TSRA MAINLY NEAR OR TO THE NORTH OF A LINE FROM KJST...TO KAOO AND KSEG. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/... THE PLUME OF DEEPER MOISTURE MOVES OVER OUR REGION TOMORROW. WE ARE FORECAST TO HAVE STRONG SOUTH-SOUTHWEST WINDS AND CAPE IN THE 1200 TO 1800 JKG-1 RANGE. THERE SHOULD BE SOME THUNDERSTORMS DEVELOPING ON THURSDAY. GUIDANCE AND ENSEMBLES IMPLY GOOD CHANCE OF SHOWERS AND THUNDERSTORMS THURSDAY MOVING WEST TO EAST BY MID AFTERNOON INTO THE EVENING HOURS. THE SREF POPS ARE NOT VERY HIGH AND ROLLED BACK POPS A BIT IN EASTERN AREAS. STILL...IT SHOULD BE A FAIRLY WARM AND HUMID DAY WITH BETTER SOUTHERLY FLOW. WILL HAVE TO MONITOR EVOLUTION AND POTENTIAL FOR SEVERE WEATHER ON THURSDAY AFTERNOON. SPC HAS MOST OF CENTRAL AND WESTERN PA IN SLIGHT RISK ON THURSDAY. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... BY SATURDAY DEEPEST TROF BACK TOWARDS THE PAC NW WITH LONG SW FETCH ALL THE WAY TOWARDS GREAT LAKES WITH SE RIDGING. THIS WILL KEEP THE AREA IN A MILD TEMPERATURE PATTERN AND ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS. BIG CHANGES BEGIN ON SUNDAY AS PAC NW TROUGH MOVES E AND DEEPENS OVER ROCKIES AND A STRONG RIDGE DEVELOPS OVER THE OHIO VALLEY. THIS WILL BRING A SEVERAL DAY BREAK IN THE PRECIPITATION AND A REAL TASTE OF SUMMER TIME TEMPERATURES NEXT WEEK. SOME INDICATION THAT RIDGE WILL RETROGRADE MIDDLE OF NEXT WEEK /TO THE MORE CLIMO FAVORED SW/ AS A COOLER AND DRIER NW FLOW SETTLES IN. IN ANY CASE A WELCOME DRYING TREND IS ON THE HORIZON. && .AVIATION /02Z THURSDAY THROUGH MONDAY/... VFR CONDITIONS PREVAIL ACROSS CWA EARLY THIS EVENING. MAIN CONCERN FOR EARLY PORTION OF TAF PERIOD IS APPROACHING LINE OF STRONG TO SEVERE TSRA ACROSS FAR NERN OHIO. THESE WILL MAINTAIN THEIR STRENGTH FOR A COUPLE MORE HOURS AS THEY TRACK EAST AT 30-35 MPH...BUT SHOULD BE GRADUALLY WEAKENING AS THEY APPROACH KBFD/KDUJ BETWEEN 02Z-04Z. OTHERWISE...EXPECT SOME AREAS OF MVFR HAZE AND GROUND FOG TO DEVELOP /WITH A FEW PLACES DIPPING TO IFR FOR A SHORT TIME/ OVERNIGHT. THESE WILL BURN OFF SHORTLY AFTER SUNRISE THURSDAY. THUNDERSTORM RISK INCREASES FOR THURSDAY AFTERNOON...WITH SCATTERED CONVECTION DEVELOPING. BUT MAINLY VFR FLYING RULES DURING THE DAY...OUTSIDE OF ANY THUNDERSTORMS. OUTLOOK... THUR...LOW CIGS PSBL CNTRL/EAST EARLY IN FOG/HAZE. SCT TSRA AFT 19Z. FRI-SAT...AM FOG AREAS MVFR/IFR. ISOLD AFTERNOON TSRA. SUN-MON...NO SIG WX. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...GRUMM/LAMBERT NEAR TERM...LAMBERT SHORT TERM...GRUMM LONG TERM...GARTNER AVIATION...GRUMM/RXR
Hazardous weather outlook, May 25, 8:58 PM EDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 858 PM EDT WED MAY 25 2011 PAZ004-005-010-261200- WARREN-MCKEAN-ELK- 858 PM EDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS EARLY TONIGHT AS A LINE OF STORMS RACES EAST FROM ERIE AND CRAWFORD COUNTIES. A GRADUAL DECREASE IN STORM SEVERITY CAN BE EXPECTED AS THEY MOVE EAST OF A LINE FROM BRADFORD TO KANE AFTER 11 PM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND AGAIN THURSDAY AFTERNOON. PAZ006-011-012-017-018-024-025-033-034-261200- POTTER-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-CAMBRIA- BLAIR-SOMERSET-BEDFORD- 858 PM EDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW...AS A LINE OF STRONG TO SEVERE THUNDERSTORMS ACROSS FAR NORTHWESTERN PENNSYLVANIA MOVES SOUTHEAST AND WEAKENS OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THURSDAY AFTERNOON. PAZ019-026>028-035>037-041-042-045-046-049>053-056>059-063>066- 261200- SOUTHERN CENTRE-HUNTINGDON-MIFFLIN-JUNIATA-FULTON-FRANKLIN-TIOGA- NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION- SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL- LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 858 PM EDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THIS IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THURSDAY AFTERNOON AND AGAIN ON FRIDAY. LAMBERT
In the hours before
Special weather statement, May 25, 8:10 PM EDT, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
810 PM EDT WED MAY 25 2011
PAZ004-260200-
WARREN PA-
810 PM EDT WED MAY 25 2011
...A LINE OF STRONG TO POSSIBLY SEVERE THUNDERSTORMS NEAR THE
PENNSYLVANIA...OHIO STATE LINE WILL AFFECT WESTERN WARREN COUNTY
BETWEEN 920 PM AND 10 PM EDT...
AT 801 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ACROSS
EXTREME NORTHEASTERN OHIO...JUST TO THE WEST OF CONNEAUT AND ANDOVER
OHIO. THE LINE OF THUNDERSTORMS WAS MOVING RAPIDLY TO THE EAST AT 45
MPH.
WIND GUSTS BETWEEN 50 AND 55 MPH...AND PEA TO PENNY SIZE HAIL ARE
POSSIBLE WITH THESE STORMS. THESE STORMS WILL BE NEAR SPRING CREEK
AROUND 930 PM...SUGAR GROVE AROUND 945 PM AND RUSSELL AROUND 1000 PM.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62.
LAT...LON 4200 7905 4196 7906 4176 7932 4162 7946
4162 7961 4163 7962 4197 7962 4200 7961
FORECASTER: LAMBERTLocal storm report, May 25, 10:18 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1018 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 PM TSTM WND DMG SPRING CREEK 41.88N 79.51W
05/25/2011 WARREN PA 911 CALL CENTER
NUMEROUS TREES DOWN
&&
EVENT NUMBER CTP1100114
LA CORTESpecial weather statement, May 25, 10:40 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1040 PM EDT WED MAY 25 2011
PAZ010-011-017-260400-
CAMERON PA-CLEARFIELD PA-ELK PA-
1040 PM EDT WED MAY 25 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ELK...NORTHERN
CLEARFIELD AND WESTERN CAMERON COUNTIES THROUGH MIDNIGHT...
AT 1030 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 7
MILES WEST OF KANE TO 14 MILES WEST OF RIDGWAY TO 8 MILES WEST OF
DUBOIS...MOVING EAST AT 35 MPH.
WIND GUSTS BETWEEN 40 AND 50 MPH...ALONG WITH PEA SIZE HAIL ARE
POSSIBLE WITH THESE STORMS. ALSO EXPECT FREQUENT...DANGEROUS
LIGHTNING FROM THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES. THESE STORMS WILL BE NEAR PORTLAND MILLS
AROUND 1045 PM...WILCOX AROUND 1100 PM...ST. MARYS AROUND 1115
PM...BENEZETTE AROUND 1130 PM AND SIZERVILLE AROUND 1145 PM.
THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 97 AND 110.
LAT...LON 4160 7848 4162 7820 4155 7814 4117 7816
4106 7881 4118 7879 4121 7876 4120 7872
4122 7872 4127 7876 4137 7897 4135 7902
4138 7904 4146 7901 4145 7897 4162 7894
4163 7848
FORECASTER: LAMBERTThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 8:10 PM EDT | Special Weather Statement | CTP | Warren | 110 min |
| May 25, 9:19 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 56 min |
| May 25, 10:14 PM EDT | Severe Thunderstorm Warning | CTP | McKean, Warren | 61 min |
| May 25, 10:40 PM EDT | Special Weather Statement | CTP | Cameron, Elk | 80 min |
| May 25, 11:24 PM EDT | Severe Thunderstorm Warning | CTP | McKean, Potter, Tioga | 66 min |
| May 25, 11:55 PM EDT | Special Weather Statement | CTP | Clinton, Tioga | 80 min |
| May 26, 12:13 AM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming, Potter, Tioga | 62 min |
| May 26, 1:26 AM EDT | Special Weather Statement | CTP | Lycoming | 64 min |
| May 26, 2:25 AM EDT | Special Weather Statement | CTP | Sullivan | 50 min |
| May 26, 3:09 PM EDT | Special Weather Statement | CTP | Northumberland, Snyder | 36 min |
| May 26, 3:19 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Snyder, Union | 56 min |
| May 26, 3:43 PM EDT | Special Weather Statement | CTP | Tioga | 62 min |
| May 26, 4:11 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Sullivan | 49 min |
| May 26, 4:19 PM EDT | Special Weather Statement | CTP | Schuylkill | 26 min |
| May 26, 4:26 PM EDT | Special Weather Statement | CTP | Bedford | 64 min |
| May 26, 4:44 PM EDT | Severe Thunderstorm Warning | CTP | Franklin, Fulton | 76 min |
| May 26, 4:49 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Northumberland, Schuylkill | 56 min |
| May 26, 4:54 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Northumberland | 66 min |
| May 26, 5:07 PM EDT | Tornado Warning | CTP | Adams, Cumberland, Franklin, Fulton | 68 min |
| May 26, 5:15 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Franklin, Fulton, Huntingdon | 60 min |
| May 26, 5:35 PM EDT | Special Weather Statement | CTP | Clinton | 55 min |
| May 26, 5:35 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Clearfield, Elk, Somerset | 55 min |
| May 26, 5:49 PM EDT | Severe Thunderstorm Warning | CTP | Schuylkill | 41 min |
| May 26, 5:49 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Franklin, Juniata, Perry | 56 min |
| May 26, 6:11 PM EDT | Tornado Warning | CTP | Adams, Cumberland, Franklin, Fulton | 49 min |
| May 26, 6:28 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cameron, Centre, Clearfield, Clinton, Elk and 3 more | 62 min |
| May 26, 6:29 PM EDT | Severe Thunderstorm Warning | CTP | Schuylkill | 61 min |
| May 26, 6:40 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Dauphin, Franklin, Lebanon, Northumberland and 3 more | 65 min |
| May 26, 6:48 PM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, Franklin, Perry, York | 3 hr |
| May 26, 7:10 PM EDT | Flash Flood Warning | CTP | Franklin, Fulton | 3 hr |
| May 26, 7:23 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming, Potter, Sullivan, Tioga | 67 min |
| May 26, 7:28 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Northumberland, Schuylkill | 62 min |
| May 26, 7:34 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Dauphin, Lancaster, Lebanon, Perry and 1 more | 56 min |
| May 26, 7:54 PM EDT | Tornado Warning | CTP | Dauphin, Lebanon, Schuylkill | 36 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.